# SDR SWAA074415

- Difficulty date: September 5, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 47,726 hours, 41,227 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LEFT WING NR 4 SPOILER ATTACH LUG BROKEN.  REMOVED AND REPLACED NR 4 SPOILER PER MM.
